Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR2102294

author
Dwyer, William G. and Hirschhorn, Philip S. and Kan, Daniel M. and Smith, Jeffrey H.
title
Homotopy limit functors on model categories and homotopical categories
year
2004
publisher
American Mathematical Society, Providence, RI
series
Mathematical Surveys and Monographs
volume
113
pages
viii+181
MathSciNet
MR2102294

@book{MR2102294,
    AUTHOR = "Dwyer, William G. and Hirschhorn, Philip S. and Kan, Daniel M. and Smith, Jeffrey H.",
    TITLE = "Homotopy limit functors on model categories and homotopical categories",
    SERIES = "Mathematical Surveys and Monographs",
    VOLUME = "113",
    PUBLISHER = "American Mathematical Society, Providence, RI",
    YEAR = "2004",
    PAGES = "viii+181",
    ISBN = "0-8218-3703-6",
    MRCLASS = "18G55 (18A30 18B99 55U35)",
    MRNUMBER = "2102294",
    MRREVIEWER = "Beno\^\i t Fresse"
}

      

This item is never cited.